# SDR DALA2020112303832

- Difficulty date: November 21, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 82,870 hours, 37,367 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Seat Row 2 Ab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 MASK OVER 2AB FELL OPEN ON TAXI IN.  CORRECTIVE ACTION: RESTOWED O2 MASK OVER 2AB.  OK FOR SERVICE.
